# SDR SWAA2022012640914

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H RAM AIR FAIRING AFT INBOARD SUPPORT ANGLE BROKEN AT ATTACH LOCATION FOR DUCT. / REMOVED L/H RAM AIR FAIRING AFT INB SUPPORT ANGLE AT ATTACH DUCT LOCATION IAW SRM 51-40-02-0G-0; INSTALLED NEW ANGLE PN. 149A7183-1 IAW SRM 51-40-02-0G-0 & DWG# 143A0060 81146U 7/18/17
